Volume 3, Number 3
Previous Issue Next Issue

Gong-Yan Lei

J. Comp. Math., 3 (1985), pp. 193-201.

Preview Full PDF 175 1876 Abstract

Che Sun

J. Comp. Math., 3 (1985), pp. 202-210.

Preview Full PDF 176 1805 Abstract

Lie-Heng Wang

J. Comp. Math., 3 (1985), pp. 211-218

Preview Full PDF 168 1847 Abstract

De-Hao Yu

J. Comp. Math., 3 (1985), pp. 219-227

Preview Full PDF 171 1782 Abstract

Ben-Yu Guo & V. S. Manoranjan

J. Comp. Math., 3 (1985), pp. 228-237.

Preview Full PDF 173 1828 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 3 (1985), pp. 238-251

Preview Full PDF 182 1793 Abstract

Er-Xiong Jiang

J. Comp. Math., 3 (1985), pp. 252-261

Preview Full PDF 169 1888 Abstract

L. Elsener & P. Lancaster

J. Comp. Math., 3 (1985), pp. 262-274

Preview Full PDF 173 1843 Abstract

Richard S. Varga & Wen-Da Wu

J. Comp. Math., 3 (1985), pp. 275-288

Preview Full PDF 178 1810 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard